Applied Mathematics

Vol.7 No.17(2016), Paper ID 72077, 9 pages

DOI:10.4236/am.2016.717170

 

Spectral Density Estimation of Continuous Time Series

 

Ahmed Elhassanein

 

Department of Mathematics, Faculty of Sciences and Arts, Bisha University, Bisha, Kingdom of Saudi Arabia
Department of Mathematics, Faculty of Science, Damanhour University, Damanhour, Egypt

 

Copyright © 2016 Ahmed Elhassanein et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Elhassanein, A. (2016) Spectral Density Estimation of Continuous Time Series. Applied Mathematics, 7, 2140-2148. doi: 10.4236/am.2016.717170.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.